# SDR 98ZZZX1253

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Shaft Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR INPSECTION, FOUND ONE DISC IN PACK ASSEMBLY CRACKED.  IT WAS THE NR 1 DISC IN THE PACK.
